Alert archive / Kansas / Tornado Warnings in 2019
Tornado Warning 22, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at Jun 23, 2019, 4:42 AM CDT for Cowley County, Sumner County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2019, 4:42 AM CDT (09:42 UTC)
- Expired
- Jun 23, 2019, 5:15 AM CDT
- In force
- 33 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 36 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:10 AM CDT | TSTM WND GST 60 | 4 Sw Udall, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1968 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1183 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted.
836
WFUS53 KICT 230942
TORICT
KSC035-191-231015-
/O.NEW.KICT.TO.W.0022.190623T0942Z-190623T1015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
442 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Tornado Warning for...
West central Cowley County in south central Kansas...
Northeastern Sumner County in south central Kansas...
* Until 515 AM CDT.
* At 441 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Wellington, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Wellington, Belle Plaine, Oxford, Udall, Wellington Airport and
Riverdale.
This includes Interstate 35 between Mile Markers 18 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3730 9756 3748 9719 3748 9716 3725 9706
3725 9752
TIME...MOT...LOC 0941Z 249DEG 44KT 3729 9746
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BUTLER3 follow-up statements
665
WWUS53 KICT 230952
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
452 AM CDT Sun Jun 23 2019
KSC035-191-231015-
/O.CON.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
452 AM CDT Sun Jun 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR WEST
CENTRAL COWLEY AND NORTHEASTERN SUMNER COUNTIES...
At 452 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Wellington, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Belle Plaine, Oxford, Udall, Wellington Airport and Riverdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3748 9719 3748 9716 3725 9706 3725 9735
3737 9742
TIME...MOT...LOC 0952Z 249DEG 38KT 3733 9734
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BUTLER039
WWUS53 KICT 231003
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
503 AM CDT Sun Jun 23 2019
KSC035-191-231015-
/O.CON.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
503 AM CDT Sun Jun 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR WEST
CENTRAL COWLEY AND NORTHEASTERN SUMNER COUNTIES...
At 503 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Udall, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Belle Plaine, Oxford and Udall.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3748 9719 3748 9716 3725 9706 3729 9728
3740 9731
TIME...MOT...LOC 1003Z 255DEG 41KT 3735 9718
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
BUTLER531
WWUS53 KICT 231014
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
514 AM CDT Sun Jun 23 2019
KSC035-191-231024-
/O.EXP.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
514 AM CDT Sun Jun 23 2019
...THE TORNADO WARNING FOR WEST CENTRAL COWLEY AND NORTHEASTERN
SUMNER COUNTIES WILL EXPIRE AT 515 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
Remember, a Tornado Warning still remains in effect for portions of
Cowley County.
LAT...LON 3748 9719 3748 9716 3725 9706 3729 9728
3740 9731
TIME...MOT...LOC 1014Z 249DEG 44KT 3739 9705
$$
BUTLERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:46 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 23, 2:46 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion National Weather Service Wichita KS 246 AM CDT Sun Jun 23 2019 .SHORT TERM...(Today through Tuesday night) Issued at 238 AM CDT Sun Jun 23 2019 Latest surface analysis reveals a weak surface low near the Hutchinson area with a frontal boundary extending from north central Kansas southward into western Oklahoma. Convection has developed in the vicinity of this low and boundary, and is expected to continue over the next several hours. Additionally, in western Kansas storms have clustered into a band and are expected to continue to organize and track eastward across south central and eventually southeast Kansas throughout the rest of the early morning hours this morning. Latest CAMS also support this thinking, showing a multi-cell cluster of storms pushing through the area through mid-morning. RAP mesoscale environmental analysis from south central Kansas this morning reveals MUCAPE of around 1900J/kg and effective bulk wind difference (EBWD) as high as 30-45kts. Additionally, 700-500mb lapse rates in the vicinity of 7C/km, along with significant hail parameter around 1.0 and LHIP forecast to range anywhere from 5 to 11 all will be supportive of a scattered large hail threat with some very large hail up to around 2+ inches in diameter not out of the question in spots. Meso-analysis reveals a more marginal damaging wind threat, though modest DCAPE and SBCAPE along with a more linear storm mode will support at least some scatted wind gusts up to around 60mph+ or so. As a result, a severe thunderstorm watch remains in effect through mid-morning across south central and southeast Kansas. Perhaps the most notable threat, however, will be the potential for heavy rainfall and flash flooding. Model precipitable water (PW) values ranging from 1.75-1.90 are well above the 90th percentile of climatology. Additionally, a favorable environment for training storms and very large amounts of moisture transport at both 925mb and 850mb all support efficient rain makers. Given the increasing concern for flood and flash flood potential across the forecast area, QPF through 18z today was increased across portions of the forecast area and trended towards the latest WPC QPF guidance. A flash flood watch remains in effect through this evening. During the day today, the cold front is expected to progress eastward to be located across southeast Kansas. Thinking that lingering showers and storms will be in the vicinity most of the day today, but given the worked-over environment, thinking that the severe threat will wane sometime during the morning this morning. However, there will likely be some recovery throughout the day, with very large amounts of instability in southeast Kansas by this afternoon and evening. Therefore, think severe convective development will re-ignite along the front in southeast Kansas later today. The good news is that this convection should be fairly short-lived before tracking eastward out of the forecast area late evening and overnight tonight. Once again, the main threats will be large hail and damaging wind gusts. Flooding and heavy will remain a concern until convection exits southeast Kansas. Depending on exactly how much rain falls and where, river flooding will likely increase across the area today as well. Be on the lookout for the latest river flood warnings and statements or the latest. In the wake of this exiting front, high pressure is expected to build into the region from southeast Colorado and southwest Kansas, drying things back out for the day on Monday. Temperatures today and tomorrow will be below climo given the cold front and fairly widespread showers and storms. Current thinking is that highs will struggle to reach the mid 80s area-wide today, though central Kansas should remain only in the mid-70s. Temperatures will likely rebound a little tomorrow, with a weak westerly flow regime returning to the area. Tuesday will likely remain mostly dry as well, though models do indicate that a quick-hitting shortwave moving across the Central Plains could bring brief showers and storms to the area during the evening, though confidence in this remains low at this time. .LONG TERM...(Wednesday through Saturday) Issued at 238 AM CDT Sun Jun 23 2019 Heading into the middle of the week, temperatures will rebound to near-normal values with afternoon highs reaching back into the low to mid-90s. By Wednesday and Thursday, mid- and upper level ridging returns, which will mostly keep central, south central, and southeast Kansas dry throughout the remainder of the week. A spotty hit-or-miss shower or storm cannot be completely ruled out, but the chances are low at this time. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1140 PM CDT Sat Jun 22 2019 Showers and thunderstorms continue to impact portions of south central and much of southeast KS late this evening while post- frontal MVFR cigs were impacting portions of central and much of western Kansas. The HRRR in addition to other CAMs continue to suggest that another line of storms entering southwest Kansas will race eastward impacting central and eastern KS late tonight. Although a few strong or marginally severe storms will remain possible, heavy rain and flooding may become the primary threats. Flight categories will be reduced under the heaviest activity with IFR/LIFR likely. Improving flight categories are anticipated by 15Z or sooner as the activity drifts east of the area. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 82 59 82 63 / 40 20 10 0 Hutchinson 80 57 82 63 / 40 20 10 0 Newton 81 58 81 63 / 60 20 10 0 ElDorado 81 59 81 63 / 50 20 10 0 Winfield-KWLD 82 60 82 63 / 50 20 10 0 Russell 73 53 82 61 / 40 20 10 0 Great Bend 74 54 82 62 / 40 10 10 0 Salina 79 57 83 64 / 50 20 10 0 McPherson 80 56 82 63 / 40 20 10 0 Coffeyville 83 63 82 63 / 60 50 10 10 Chanute 82 62 81 63 / 60 40 10 10 Iola 82 61 81 63 / 70 40 10 10 Parsons-KPPF 82 62 82 63 / 60 50 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through late tonight for KSZ047>053-067>072- 082-083-091>096-098>100. && SHORT TERM...TAV LONG TERM...TAV AVIATION...MWM
Hazardous weather outlook, Jun 23, 4:04 AM CDT, 38 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 404 AM CDT Sun Jun 23 2019 KSZ032-033-047>053-067>072-082-083-091>096-098>100-240915- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 404 AM CDT Sun Jun 23 2019 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Today and Tonight Strong to severe storms are possible early this morning. Main threats will be scattered to isolated large hail, damaging wind gusts, and heavy rain. In addition to the severe weather threat, flash flooding will be possible as thunderstorms that develop are likely to produce very heavy rainfall rates. A flash flood watch has been issued for most of the area for this flooding threat. River flooding is also forecast or ongoing at various forecast points. Please refer to the latest flood warnings and statements for the most up to date information. Strong to severe storms are possible again this afternoon and evening, especially in southeast Kansas. The main threats will be hail up to around 2 inches in diameter, wind gusts to 70mph, and flash flooding. A brief tornado cannot be ruled out. The flash flood watch extends until tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday River flooding will likely continue through at least the first half of the week at various river forecast points. See the latest flood warnings and statements for the most up to date information. A slight chance of thunderstorms will be possible on Tuesday evening, but confidence is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/
In the hours before
Special weather statement, Jun 23, 3:05 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
305 AM CDT Sun Jun 23 2019
KSZ052-068-069-230830-
Butler KS-Harvey KS-Marion KS-
305 AM CDT Sun Jun 23 2019
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northwestern Butler County in south central Kansas...
Harvey County in south central Kansas...
Southwestern Marion County in central Kansas...
* Until 330 AM CDT.
* At 303 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Newton...moving northeast at 30
mph.
* Hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Newton, Hesston, Halstead, North Newton, Peabody, Walton, Elbing
and Newton Airport.
A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.
LAT...LON 3808 9759 3817 9745 3817 9737 3822 9737
3831 9724 3829 9715 3819 9718 3820 9716
3817 9711 3810 9711 3810 9701 3806 9698
3803 9699 3791 9752 3791 9753
TIME...MOT...LOC 0805Z 240DEG 24KT 3804 9740
BUTLERLocal storm report, Jun 23, 3:38 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
338 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM TORNADO 1 S HARPER 37.27N 98.03W
06/23/2019 HARPER KS LAW ENFORCEMENT
&&
KEDLocal storm report, Jun 23, 3:43 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TORNADO 3 SSE ATTICA 37.20N 98.21W
06/23/2019 HARPER KS TRAINED SPOTTER
DELAYED REPORT FROM LAW ENFORCEMENT.
&&
KEDSpecial weather statement, Jun 23, 3:52 AM CDT, 50 minutes before
Special Weather Statement National Weather Service Wichita KS 352 AM CDT Sun Jun 23 2019 KSZ091-230930- Harper KS- 352 AM CDT Sun Jun 23 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southern Harper County in south central Kansas... * Until 430 AM CDT. * At 351 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 8 miles northeast of Amorita, or 11 miles east of Hazelton...moving east at 30 mph. hail up to the size of dimes...and wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Anthony, Bluff City, Danville, Waldron, Freeport and Corwin. PRECAUTIONARY/PREPAREDNESS ACTIONS... Be prepared to take shelter in the event the storms intensify and become severe...or a warning is issued by the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for south central Kansas. LAT...LON 3700 9830 3710 9835 3732 9781 3700 9780 TIME...MOT...LOC 0852Z 250DEG 24KT 3702 9820 MCGUIRE
Special weather statement, Jun 23, 4:03 AM CDT, 39 minutes before
Special Weather Statement National Weather Service Wichita KS 403 AM CDT Sun Jun 23 2019 KSZ067-068-082-083-091-092-230930- Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS- 403 AM CDT Sun Jun 23 2019 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Southeastern Reno County in south central Kansas... Northeastern Harper County in south central Kansas... Southwestern Harvey County in south central Kansas... Northwestern Sumner County in south central Kansas... Western Sedgwick County in south central Kansas... Eastern Kingman County in south central Kansas... * Until 430 AM CDT. * At 401 AM CDT...National Weather Service Doppler radar was tracking strong thunderstorms with locally heavy rainfall along a line extending from near Haven to near Harper...and moving northeast at 40 mph. * Hail up to the size of dimes...and wind gusts up to 50 mph will be possible with these storms. * Locations impacted include... Goddard, South Hutchinson, Cheney, Harper, Colwich, Conway Springs, Haven, Garden Plain, Mount Hope, Andale, Bentley, Argonia, Norwich, Viola, Yoder, Murdock, Waterloo, Danville, Cheney Lake and Mt Vernon. A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for south central Kansas. LAT...LON 3797 9747 3727 9768 3720 9814 3802 9795 TIME...MOT...LOC 0903Z 235DEG 34KT 3785 9779 3726 9800 BUTLER
Local storm report, Jun 23, 4:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT SUN JUN 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 AM TSTM WND GST MILAN 37.26N 97.67W
06/23/2019 E70 MPH SUMNER KS TRAINED SPOTTER
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:17 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 22, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 65 min |
| Jun 22, 7:46 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 7:53 PM CDT | River Flood Warning | ICT | Marion | 48 hr |
| Jun 22, 8:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick, Sumner | 56 min |
| Jun 22, 8:12 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| Jun 22, 8:19 PM CDT | Special Weather Statement | ICT | Chase | 41 min |
| Jun 22, 8:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood, Sedgwick, Sumner | 43 min |
| Jun 22, 8:56 PM CDT | River Flood Warning | ICT | McPherson, Saline | 63 hr |
| Jun 22, 8:57 PM CDT | River Flood Warning | ICT | Saline | 23 hr |
| Jun 22, 8:58 PM CDT | River Flood Warning | ICT | Saline | 3 days |
| Jun 22, 9:21 PM CDT | Special Weather Statement | ICT | Harvey | 24 min |
| Jun 22, 9:29 PM CDT | Special Weather Statement | ICT | Greenwood, Woodson | 31 min |
| Jun 22, 9:37 PM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Jun 22, 10:06 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| Jun 22, 11:00 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson | 30 min |
| Jun 22, 11:08 PM CDT | Special Weather Statement | ICT | Sedgwick | 37 min |
| Jun 22, 11:13 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Jun 22, 11:30 PM CDT | Flash Flood Warning | ICT | Harper | 4 hr |
| Jun 22, 11:33 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Wilson, Woodson | 57 min |
| Jun 23, 12:36 AM CDT | Special Weather Statement | ICT | Greenwood | 9 min |
| Jun 23, 12:43 AM CDT | Special Weather Statement | ICT | Chase | 17 min |
| Jun 23, 12:44 AM CDT | Special Weather Statement | ICT | Greenwood | 31 min |
| Jun 23, 12:47 AM CDT | Severe Thunderstorm Warning | ICT | Chase | 43 min |
| Jun 23, 12:51 AM CDT | River Flood Warning | ICT | Wilson | 27 hr |
| Jun 23, 12:56 AM CDT | Special Weather Statement | ICT | Rice, Saline | 34 min |
| Jun 23, 1:30 AM CDT | Special Weather Statement | ICT | Rice, Saline | 30 min |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Wilson | 38 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery, Wilson | 48 hr |
| Jun 23, 1:49 AM CDT | River Flood Warning | ICT | Montgomery | 19 hr |
| Jun 23, 2:00 AM CDT | Special Weather Statement | ICT | McPherson, Reno, Rice, Saline | 30 min |
| Jun 23, 2:11 AM CDT | River Flood Warning | ICT | Chase | 65 hr |
| Jun 23, 2:30 AM CDT | Special Weather Statement | ICT | Harvey, Marion, Sedgwick | 30 min |
| Jun 23, 2:41 AM CDT | River Flood Warning | ICT | Butler | 47 hr |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Sumner | 3 days |
| Jun 23, 2:43 AM CDT | River Flood Warning | ICT | Cowley | 5 days |
| Jun 23, 2:51 AM CDT | River Flood Warning | ICT | Sumner | 54 hr |
| Jun 23, 3:01 AM CDT | Flash Flood Warning | ICT | Harper | 6 hr |
| Jun 23, 3:02 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 58 min |
| Jun 23, 3:03 AM CDT | Special Weather Statement | ICT | Chase, Marion | 57 min |
| Jun 23, 3:04 AM CDT | River Flood Warning | ICT | Reno, Rice | 24 hr |
| Jun 23, 3:05 AM CDT | Special Weather Statement | ICT | Harvey | 25 min |
| Jun 23, 3:17 AM CDT | Tornado Warning | ICT | Harper | 14 min |
| Jun 23, 3:32 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno | 9 hr |
| Jun 23, 3:39 AM CDT | Tornado Warning | ICT | Harper, Kingman | 20 min |
| Jun 23, 3:52 AM CDT | Special Weather Statement | ICT | Harper | 38 min |
| Jun 23, 4:03 AM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 23, 4:04 AM CDT | Areal Flood Warning | ICT | Kingman | 8 hr |
| Jun 23, 4:31 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Harper, Sedgwick, Sumner | 59 min |
| Jun 23, 4:55 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 50 min |
| Jun 23, 4:58 AM CDT | Tornado Warning | ICT | Butler, Sedgwick | 34 min |
| Jun 23, 5:13 AM CDT | Tornado Warning | ICT | Butler, Cowley | 47 min |
| Jun 23, 5:30 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 45 min |
| Jun 23, 5:32 AM CDT | Severe Thunderstorm Warning | ICT | Cowley | 58 min |
| Jun 23, 5:50 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk | 40 min |
| Jun 23, 6:07 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 68 min |
| Jun 23, 6:40 AM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 6 hr |
| Jun 23, 6:55 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 50 min |
| Jun 23, 7:14 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery | 16 min |
| Jun 23, 8:23 AM CDT | River Flood Warning | ICT | Chase, Lyon | 3 days |
| Jun 23, 8:27 AM CDT | River Flood Warning | ICT | Butler, Cowley | 14 hr |
| Jun 23, 8:40 AM CDT | River Flood Warning | ICT | Cowley | 14 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey, Reno | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Harvey | 13 hr |
| Jun 23, 8:48 AM CDT | River Flood Warning | ICT | Sedgwick | 44 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno | 18 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Reno, Sedgwick | 3 days |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick | 13 hr |
| Jun 23, 8:55 AM CDT | River Flood Warning | ICT | Sedgwick, Sumner | 48 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Allen, Neosho | 54 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Neosho | 11 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Labette, Neosho | 41 hr |
| Jun 23, 9:16 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 56 hr |
| Jun 23, 11:39 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Marion, Reno, Rice, Saline | 71 hr |
| Jun 23, 1:48 PM CDT | Areal Flood Warning | ICT | Labette, Neosho | 24 hr |
| Jun 23, 2:02 PM CDT | River Flood Warning | ICT | Butler, Cowley | 13 hr |
| Jun 23, 3:10 PM CDT | River Flood Warning | ICT | Allen | 22 hr |
| Jun 23, 5:40 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 65 min |
| Jun 23, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 57 min |
Nearby
Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.